Tylenol Cold Extra Strength Day + Night (Combo Pack)
Tylenol Cold with Coolburst Sensation relieves the uncomfortable symptoms of the common cold. Available in formulas for both day and nighttime relief, it contains various medicines to effectively relieve your cold symptoms including: nasal congestion, dry cough, fever, runny nose, sneezing and aches and pain. Each daytime caplet contains 500mg acetaminophen, 5mg phenylephrine HCl and 10mg dextromethorphan hydrobromide and each nighttime caplet contains 500mg acetaminophen, 5mg phenylephrine HCl, 10mg dextromethorphan hydrobromide and 2mg chlorpheniramine maleate. The combo pack contains 24 daytime caplets and 16 nighttime caplets.
Dosage: Adults (12 years and older): 1 - 2 caplets every 6 - 8 hours, as needed. It is hazardous to exceed a combined total of any 8 caplets per day. Reduce dose if you feel nervous or cannot sleep.
Active Ingredients:
Daytime Tablets
Acetaminophen (extra strength) 500 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg per tablet
Nighttime Tablets
Acetaminophen (extra strength) 500 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Chlorpheniramine Maleate 2 mg per tablet
Inactive Ingredients:
Daytime Tablets:Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Nighttime Tablets:Carnauba wax, cellulose, citric acid, corn starch, FD&C blue no. 1 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.